# SDR UALA2012112606741

- Difficulty date: November 26, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 65,450 hours, 24,046 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM LIGHT INOPERATIVE.  VERIFIED SLIDE ENGAGED.  REPLACED LIGHT HOUSING ASSY.  OPS CHECK DOOR, CHECK GOOD.
